User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kurz, Malte S. 
Non-TUM Co-author(s):
ja 
Cooperation:
Title:
A note on low-dimensional Kalman smoothers for systems with lagged states in the measurement equation 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Economics Letters 
Journal listet in FT50 ranking:
nein 
Year:
2018 
Journal volume:
168 
Pages contribution:
42-45 
Reviewed:
ja 
Publisher:
Elsevier BV 
E-ISSN:
0165-1765 
Date of publication:
01.07.2018 
Key publication:
Nein 
Peer reviewed:
Ja 
Commissioned:
not commissioned 
Technology:
Nein 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein